# SDR USAA2013102400002

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 41,067 hours, 18,786 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Condition: Failed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: H, A

## Discrepancy

INFLIGHT VIBRATION FELT IN COCKPIT PLUS ELECTRICIAL ODOR.  THOUGH AIR CONDITIONING SYS ALSO REPORTED BY F/A IN CABIN.  DESCENDED AND VIBRATION, ODOR GONE, 10 MIN LATER SAME CONDITION, DIVERTED.  DURING DESCENT GOT ECAM TO SECURE BLOWER FAN, DID SO, NO VIBRATION OR ODOR.  R & R AVIONICS VENT BLOWER FAN.  FAN SENT TO ENGINEERING FOR INVESTIGATION.  SUP: WILL BE FILED UPON DETERMINATION OF FAILURE.
